J4 ›› 2011, Vol. 46 ›› Issue (12): 1-5.

• Articles •     Next Articles

Algorithms of finite difference domain decomposition for two-heat equation

LI Wan-shan, WANG Wen-qia*   

  1. School of Mathematics, Shandong University, Jinan  250100, Shandong, China
  • Received:2011-01-07 Online:2011-12-20 Published:2011-12-24


Considering algorithms of finite difference domain decomposition for twodimensional heat equation, a new kind of explicitimplicit difference schemes which is of unconditional stability is developed. The corresponding schemes consist of one explicit difference schemes at the interface point and fully implicit schemes in the subdomains. The stability and error estimates of the schemes are derived. Finally, the numerical experiment is presented which confirm the results and conclusions.

Key words:  two-dimensional heat equation; domain decomposition algorithm; finite difference; parallel computation

No related articles found!
Full text



No Suggested Reading articles found!